# SDR UIEA200400185

- Difficulty date: October 16, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 4 ENGINE NOT MAKING TO THRUST. (RTO) REJECTED TAKE OFF DUE TO NR 4 ENGINE NOT MAKING TAKE OFF THRUST.  PERFORMED POWER ASSURANCE CHEDK (TEST 10), ALL WITHIN LIMITS IAW MM 71-00-00.
